A generalized Abel equation and an equation with Cauchy kernel
Doklady Akademii Nauk, Tome 176 (1967) no. 5, pp. 1019-1022
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_176_5_a12,
author = {S. G. Samko},
title = {A generalized {Abel} equation and an equation with {Cauchy} kernel},
journal = {Doklady Akademii Nauk},
pages = {1019--1022},
year = {1967},
volume = {176},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_176_5_a12/}
}
S. G. Samko. A generalized Abel equation and an equation with Cauchy kernel. Doklady Akademii Nauk, Tome 176 (1967) no. 5, pp. 1019-1022. http://geodesic.mathdoc.fr/item/DAN_1967_176_5_a12/